Open Access

Cauchy problem for the evolutionary essentially infinite-dimensional equations on a surface in Hilbert space


Full Text

Coming Soon.





Article Information

TitleCauchy problem for the evolutionary essentially infinite-dimensional equations on a surface in Hilbert space
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 3, 239-249
MathSciNet MR2179881
CopyrightThe Author(s) 2005 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. Yu. Maltsev, Cauchy problem for the evolutionary essentially infinite-dimensional equations on a surface in Hilbert space, Methods Funct. Anal. Topology 11 (2005), no. 3, 239-249.


BibTex

@article {MFAT292,
    AUTHOR = {Maltsev, A. Yu.},
     TITLE = {Cauchy problem for the evolutionary essentially infinite-dimensional equations on a  surface in Hilbert space},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {3},
     PAGES = {239-249},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=292},
}


All Issues